Man, I just love reading this. No one in my family gets me. They try, but it's just too strange. The pred is known as the "make mama crazy" drug in this house. I wish it gave me exta energy. It just turned me into a raging ***** and I do mean the BIG B. The moon face seemed to take forever to go away. Be careful going off that stuff too fast. It can really mess with your heart and blood sugar (found that out the hard way).
Anywho, Summerstorm you have such great stories. As for mice in the wall, I found traps set with bacon really worked. Cooked bacon. Tie it to the trap with some string. We have caught many a mouse with this. We live next to farm fields and a big dairy farm. Love the smell when it comes over the farm to the house. MMMM manure.
I'll be thinking good thoughts for you. In terms of clothes, depending upon where your illeostomy is, I found overall bibs to be the best thing in the world. Can't tell what your body looks like underneath and you can be any size and they still fit. If you're well endowed, make sure the top of them is at least two hand widths. Otherwise your boobs hang out one side, not so attractive. Another clothing item I can't believe I love are the cheep stretchy pants from Wal-Mart. Not constricting and oh so easy to get up and down.
My other random though is, does anyone still have a bum that hurts? I have one spot that is still hurting. It's really iritating.
I'm not decreasing it too fast. He just wanted me to decrease it by 10's every 2 weeks. Then by 5's every 2 weeks once I got to 20. But I decided to decrease by 5's every week after 20. I'm currently on 15mg. It's still SLOW!
When I had u/c, I was so sensitive to it, that if I decreased it by 1mg, I'd feel it and had to go very very slowly. BUT since the surgeries, I don't even notice when I decrease by 10! It's awesome and I want off of it.
Be safe decreasing the steroids. If you begin feeling nauseous or like you are getting the flu, you could be coming off of them too quickly. Please keep your doctor informed. Go slow so your body has a chance to resume producing it's own steroid-type replacement. It's been supplemented with prednisone you've been taking for a while and has to re-learn to make it's own. (That's how my surgeon used to explain it to me when I complained about wanting off of them. When my CD was active, I too had the same problem of coming off of it once I got to a point. I ended up shaving the pills to decrease it ever-so-slightly.)
Good luck to you.